# SDR ABXA9600665

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N848AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46032
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Retract Mech
- Condition: Out Of Adjust
- Location: Rt Mlg Door
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION, GEAR UNSAFE LIGHT REMAINED ILLUMINATED, LANDING GEAR AND DOOR LATCHING INDICATOR INDICATED RIGHT MAIN GEAR DOOR UNLATCHED.  AFTER CYCLING GEAR SEVERAL TIMES, GEAR UNSAFE LIGHT EXTINGUISHED AND NOT LATCHED LIGHT EXTINGUISHED.  ADJUSTED RIGHT MAIN GEAR DOOR PROXIMITY SWITCH DOOR UPLATCH POSITION INTERLOCK CABLE I/A/W DC-8 M.A.B. 32-6.  GROUND OPS CHECKED GOOD.
